MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MST YELLOW SLEEVE 2.4-2.75 INCISION; IRRIGATION SLEEVE

MICROSURGICAL TECHNOLOGY INC. MST YELLOW SLEEVE 2.4-2.75 INCISION; IRRIGATION SLEEVE
Model Number SIL-0001-Y
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was a loose hole punch from the irrigation port of the sleeve that fell into the anterior chamber of the eye.
 
Additional Manufacturer Narrative
The doctor immediately noticed the punch hole and removed it from the patient's eye.There was no complications and the patient was reported as seeing well.

Brand Name
MST YELLOW SLEEVE 2.4-2.75 INCISION
Common Device Name
IRRIGATION SLEEVE
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key19570587
Report Number3019924-2024-00008
Device Sequence Number17718548
Product Code KYG
UDI-Device Identifier00844685006632
UDI-Public00844685006632
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIL-0001-Y
Device Lot Number152547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown